# SDR SWIA2025090900406

- Difficulty date: April 6, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER SIDE FRAME SECTOR AT FS235 BELOW SIDE WINDOW SILL IS CRACKED   (C-CHECK RO 09/07/2025) INSTALLED NEW LH UPPER SIDE FRAME SECTOR AT FS235 REF CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-21-001-001-A01 AND DWG#CC670-34040 REV-C. COMPLIED WITH  REO 690-53-11-1992 REV-- DATE:2025-05-07. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD AT THIS TIME.
